Journal article icon

Journal article

Effective action of (massive) type IIA supergravity on manifolds with SU(3) structure

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.72.026004

Authors


Journal:
PHYSICAL REVIEW D
Volume:
72
Issue:
2
Publication date:
2005-07-05
DOI:
EISSN:
1550-2368
ISSN:
1550-7998
URN:
uuid:82b9b5fd-4594-489c-b397-2738e60dea21
Source identifiers:
25062
Local pid:
pubs:25062

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP